# SDR AALA202007279014

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 66,595 hours, 29,440 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727024
- Part serial: 25400992
- Condition: Inoperative
- Location: Nr 2
- Part time: 16,252 hours, 7,567 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: ON SHORT FINAL AUTOTHROTTLE OFF ECAM: #1 ENGGINE WENT TO IDLE  #2 ENIGINE ENTERED THRUST LOCK: AUTOTHROTTLE DISCONNECTED, ENGINES RETURNED TO NORMAL OPERATION. REPLACED NR 2 EEC2 IAW AMM 73-22-34. GROUND OPERATIONAL CHECKED SATISFACTORY AT THIS TIME.
